| Home  | About ScienceAsia  | Publication charge  Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
MS status & Time frame
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Supplement issue

 

TABLE OF CONTENTS
Volume 50 Number 5 (October 2024)
Research articles

Mathematics and Physical Sciences

Hartogs-Bochner extension theorem for L 2loc-functions on unbounded domains
Shaban Khidr, Salomon Sambou
ScienceAsia 50 (2024):ID 2024037: 1-4 |doi: 10.2306/scienceasia1513-1874.2024.037
[Abstract]  [PDF] 0 Downloads 80 Views

Numerical simulation of a nonlinear model in finance by Broyden?s method
Xianfu Zeng, Hongwei Liu, Haiyan Song
ScienceAsia 50 (2024):ID 2024035: 1-7 |doi: 10.2306/scienceasia1513-1874.2024.035
[Abstract]  [PDF] 0 Downloads 64 Views

An inexact Krylov subspace method for large generalized Hankel eigenproblems
Zi-Yan Huang, Ting-Ting Feng
ScienceAsia 50 (2024):ID 2024049: 1-10 |doi: 10.2306/scienceasia1513-1874.2024.049
[Abstract]  [PDF] 0 Downloads 57 Views

An alternative functional equation related to the quadratic equation
Choodech Srisawat
ScienceAsia 50 (2024):ID 2024048: 1-7 |doi: 10.2306/scienceasia1513-1874.2024.048
[Abstract]  [PDF] 0 Downloads 59 Views

The properties of meromorphic functions shared values with their difference operators
Zhuo Wang, Weichuan Lin, Shanhua Lin
ScienceAsia 50 (2024):ID 2024036: 1-7 |doi: 10.2306/scienceasia1513-1874.2024.036
[Abstract]  [PDF] 0 Downloads 65 Views